# SDR DXTA200400227

- Difficulty date: January 25, 2004
- Submitted: February 2, 2004
- Operation: Air carrier
- Aircraft: N996QS
- Make and model: Cessna 750
- Aircraft serial: 7500196
- Aircraft time: 1,410 hours, 863 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Wire Harness
- Condition: Disconnected
- Location: Proximity Switch
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING THE TAKEOFF ROLL, A NO TAKEOFF MESSAGE APPEARED.  ABORTED TAKEOFF, A-PITCH ROLL DISCONNECT MESSAGE CAME ON, ONCE CLEAR OF THE RUNWAY ALL SYSTEMS CHECKED NORMAL.  GAINED ACCESS TO PITCH/ROLL DISCONNECT, FOUND DATA LOADER HARNESS INTERFERING BY PITCH/ROLL DISCONNECT PROXIMITY SWITCH.  REROUTED DATA LOADER HARNESS, ALSO CHECK PROXIMITY SWITCH CLEARANCE IAW CESSNA 750 MAINTENANCE MANUAL CHAPTER 27-10-00, OPERATIONAL CHECKS SATISFACTORY.
